# SDR UALA2012082704788

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,576 hours, 11,125 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP: UPPER DECK DOOR LWR CEILING CTR FWD AND AFT.  RELAMPED, OPS NORMAL.
